Alert archive / Colorado / Flash Flood Warnings in 2020

Flash Flood Warning 62, NWS Pueblo, CO

August 16, 2020Crowley County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 16, 2020, 5:40 PM MDT for Crowley County, Colorado. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2020, 5:40 PM MDT (23:40 UTC)
Expired
Aug 16, 2020, 7:03 PM MDT
In force
83 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Crowley County, CO

The radar

The Pueblo radar (KPUX), 43 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-325 J/kg
Mixed-layer LCL
2554 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

491 
WGUS55 KPUB 162340
FFWPUB
COC025-170245-
/O.NEW.KPUB.FF.W.0062.200816T2340Z-200817T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
540 PM MDT Sun Aug 16 2020

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  Northern Crowley County in southeastern Colorado...

* Until 845 PM MDT.

* At 540 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Flash flooding will remain over mainly rural areas of northern
  Crowley County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3851 10354 3830 10355 3831 10394 3852 10395
      3852 10361

FLASH FLOOD...RADAR INDICATED

$$

KTS
1 follow-up statement
411 
WGUS75 KPUB 170103
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
703 PM MDT Sun Aug 16 2020

COC025-170112-
/O.CAN.KPUB.FF.W.0062.000000T0000Z-200817T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crowley CO-
703 PM MDT Sun Aug 16 2020

...THE FLASH FLOOD WARNING FOR NORTHERN CROWLEY COUNTY IS
CANCELLED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3851 10354 3830 10355 3831 10394 3852 10395
      3852 10361

$$

mw

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 16, 2:54 PM MDT, 2 hours 46 minutes earlier.

Area forecast discussion, Aug 16, 2:54 PM MDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
254 PM MDT Sun Aug 16 2020

.SHORT TERM...(This evening through Monday)
Issued at 245 PM MDT Sun Aug 16 2020

Outflow from thunderstorms in Kansas has pushed eastward into
southeast CO bringing another push of moisture into Baca county
where dew points are have increased back into the 60s. Elsewhere
dew points have been gradually dropping off into the 50s...with
40s and even 30s spreading into the I-25 corridor for places like
KCOS and K4V1 and KTAD. Meanwhile...shortwave rounding the upper
ridge has been triggering thunderstorms across northeast CO and
this is set to progress southward around the eastern periphery of
the upper high through southeast CO this afternoon and evening.
Already triggering showers and thunderstorms across the mountains
where convective temperatures have been met...and along the
outflow boundary in Baca county. Thunderstorms across the
mountains have been relatively weak given drier air working
in...though these will still be capable of producing some small
hail, lightning, and locally moderate to heavy rainfall...enough
to cause flash flood concerns should these impact area burn scars.
Main severe threat will be farther east where better low level
moisture and CAPE resides. SPC meso analysis showing CAPE values
of 2000-3000 J/kg across the eastern plains to the east of the
I-25 corridor counties. Deep layer shears are on the weak
side...but still around 30-35 kts and with such high CAPE values
large hail up to the size golf balls and wind gusts in excess of
60 mph will be possible, similar to yesterday. Activity will
likely congeal into an MCS as it drops southward through far
eastern CO/western KS through the evening.

Storms will diminish for most areas by midnight though outflows may
trigger some lingering convection overnight across the southeast
plains so will maintain some isolated pops through 09z.

Flow aloft on Monday becomes more northerly with drier air working
in across the plains.  This should decrease CAPE and minimize any
severe thunderstorm chances for Monday afternoon.  Still enough
moisture across the mountains for isolated to scattered
thunderstorms across the higher terrain.  With more northerly
steering currents aloft, this should keep thunderstorm activity
confined to the mountains and valleys.  Main risks with
thunderstorms will be local gusty winds up to 45 mph, and brief
rainfall.  Will still have to monitor burn scars for flash flood
potential, but this threat should decrease a bit given higher based
convection.  -KT

.LONG TERM...(Monday night through Sunday)
Issued at 245 PM MDT Sun Aug 16 2020

Monday Night and Tuesday:

Closed upper level low remains over the Great Basin and a broad
trough will be over the eastern Midwest and the east coast. The
upper level flow will be from the north. During the overnight on
Monday into Tuesday, some isolated to scattered showers will remain
over the mountains, dissipating shortly after midnight. Showers and
thunderstorms return to the mountains by the early afternoon. The
upper flow from the north is an efficient orientation from upslope
induced precipitation over the upper Arkansas River Valley, so PoPs
and QPF have been increased over that region. By the late afternoon
a shortwave will propagate over the region, bringing widespread
precipitaiton over the mountains and mountain valleys. The
environment isn't favorable for strong storms, but flash flooding is
a concern if a rogue stronger cell develops over a burn scar. There
is a ribbon of higher instability (around 1000 J/kg of CAPE) that
stretches over the eastern plains. The thought is that storms
develop along that instability axis, but the location is a bit
uncertain still. The GFS and ECMWF keeps storms primarily over
Kansas, but the NAM pushes what looks like an MCS over the far
eastern plains during the overnight. The outcome will depend on how
strong the wave that passes over is, because the instability will be
over the plains.

Wednesday:

Pattern remains similar to that of Tuesday, therefore a similar
outcome is expected on Wednesday, which is thunderstorms primarily
confined to the mountains. The one main concern is that Wednesday
is expected to be a higher risk day for burn scar flash flooding.
Surface pressure fields are decreasing throughout the day on
Wednesday, which will push air towards the mountains. The added
orographic lift component will make the showers more widespread,
therefore there is a better chance of a stronger storm forming
over a burn scar.

Thursday:

There is quite a bit of uncertainty for the forecast on Thursday,
primarily for the afternoon and evening. There is high confidence in
another day of afternoon showers and thunderstorms over the
mountains, with yet another chance for burn scar flash flooding.
The uncertain part is that the GFS has been consistent in
producing a frontal boundary that would bring widespread
precipitation over the plains during the overnight. The ECMWF is
has the front coming through, as well, but is resolving a dry
frontal passage with a cloud deck expected. We'll continue to
monitor, but scattered PoPs will be included in the forecast
package for the plains overnight.

Friday through Sunday:

The high pressure center continues to stay over the desert southwest
from Friday through Sunday. Depending on the outcome of Thursday
night, Friday is set to be a dry day over the plains, but the
mountains, in particular the southwest mountains, will see scattered
showers and thunderstorms. Saturday and Sunday will see more
coverage is showers and thunderstorms over the mountains, with some
isolated storms making it over the lower elevations.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 245 PM MDT Sun Aug 16 2020

Isolated to scattered thunderstorms will develop across
the mountains and plains with VCTS possible at all three terminals
through 01z. Gusty erratic outflow winds will be most likely to
impact the terminals through the evening. KCOS has a better chance
of being impacted by thunderstorm through this period with VFR
vis/cigs in TSRA.  Thunderstorms will pull east and end for the
terminals with a period of gusty east winds up to 25 kts at KCOS and
PUB through 03z.  Winds will decrease by 06z with diurnally driven
winds expected into Monday.  Another round of thunderstorms will
develop over the mountains on Monday but will be less likely to
impact the terminals. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...SKELLY
AVIATION...KT
Hazardous weather outlook, Aug 16, 11:06 AM MDT, 6 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1106 AM MDT Sun Aug 16 2020

COZ058>089-093>099-171715-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1106 AM MDT Sun Aug 16 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Thunderstorms are expected to develop over the higher terrain today
between noon and 1 pm, then gradually move across the southeast
plains through the late afternoon and evening.

Storms over the mountains will be capable of producing cloud to
ground lightning, wind gusts up to 50 mph, small hail, and
locally heavy rainfall. Burn scar flash flooding will be possible
over the Spring, Junkins, Decker and Hayden Pass burn scars if a
stronger storm impacts these areas.

As thunderstorms move into the southeast plains and encounter
greater moisture and instability, a few storms may become strong
to severe this afternoon and evening, producing wind gusts in
excess of 60 mph and hail up to the size of golf balls. An
isolated landspout tornado will be possible, particularly near the
Kansas border. The stronger storms today are more likely to occur
east of the I-25 corridor.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Daily scattered afternoon thunderstorms are expected over the
higher terrain through the forecast period. Meanwhile, isolated
thunderstorms are anticipated over the plains from Wednesday
through Saturday, with the best chances being on Thursday. The
primary risks with any storms will be lightning and gusty outflow
winds. A few of the stronger storms may also produce small hail
and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening over the southeast mountains
and plains.

31/SKELLY

In the hours before

Special weather statement, Aug 16, 3:40 PM MDT, 2 hours before
Special Weather Statement
National Weather Service Pueblo CO
340 PM MDT Sun Aug 16 2020

COZ079-080-087-162230-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
340 PM MDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO COUNTY UNTIL 430
PM MDT...

At 339 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farisita, or 13 miles northeast of Spring Burn Scar north of Highway
160, moving south at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of central Huerfano
County.

LAT...LON 3784 10503 3784 10490 3767 10484 3767 10506
TIME...MOT...LOC 2139Z 000DEG 7KT 3777 10497

KTS
Special weather statement, Aug 16, 4:07 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
407 PM MDT Sun Aug 16 2020

COZ085-086-162230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
407 PM MDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES UNTIL 430 PM MDT...

At 406 PM MDT, Doppler radar was tracking a strong thunderstorm over
Hanover, or 24 miles north of Pueblo, moving south at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Pinon and Hanover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3863 10453 3863 10440 3842 10439 3845 10462
TIME...MOT...LOC 2206Z 014DEG 11KT 3860 10445

Heavener
Special weather statement, Aug 16, 4:31 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
431 PM MDT Sun Aug 16 2020

COZ079-080-087-162300-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountains above 10000 Ft CO-
431 PM MDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO COUNTY
UNTIL 500 PM MDT...

At 430 PM MDT, Doppler radar was tracking a strong thunderstorm near
Greenhorn Mountain, or 17 miles northeast of Spring Burn Scar north
of Highway 160. This storm is moving south around 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Huerfano County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3786 10504 3788 10493 3774 10484 3770 10505
TIME...MOT...LOC 2230Z 349DEG 4KT 3784 10498

mw
Special weather statement, Aug 16, 5:05 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
505 PM MDT Sun Aug 16 2020

COZ087-088-162330-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
505 PM MDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUERFANO AND
NORTHWESTERN LAS ANIMAS COUNTIES UNTIL 530 PM MDT...

At 504 PM MDT, Doppler radar was tracking a strong thunderstorms 7
miles east of Walsenburg, or 27 miles east of Spring Burn Scar north
of Highway 160, moving south at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central
Huerfano and northwestern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3763 10474 3769 10458 3752 10441 3742 10466
TIME...MOT...LOC 2304Z 340DEG 9KT 3761 10464

mw
Special weather statement, Aug 16, 5:14 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
514 PM MDT Sun Aug 16 2020

COZ086-087-162345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
514 PM MDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO AND
SOUTHEASTERN PUEBLO COUNTIES UNTIL 545 PM MDT...

At 513 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles south of Avondale, or 24 miles southeast of Pueblo, moving
south at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Huerfano and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3804 10442 3810 10422 3789 10410 3782 10437
TIME...MOT...LOC 2313Z 343DEG 9KT 3801 10431

mw
Special weather statement, Aug 16, 5:33 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
533 PM MDT Sun Aug 16 2020

COZ074-087-088-170000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
533 PM MDT Sun Aug 16 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES UNTIL 600 PM MDT...

At 533 PM MDT, Doppler radar was tracking a strong thunderstorm near
Aguilar, or 22 miles north of Trinidad, moving south at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Aguilar and Hoehne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall is also occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3757 10474 3759 10449 3725 10433 3723 10473
TIME...MOT...LOC 2333Z 350DEG 15KT 3748 10459

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 6:52 PM MDTSpecial Weather StatementPUBFremont38 min
Aug 15, 8:16 PM MDTSpecial Weather StatementPUBChaffee29 min
Aug 15, 10:12 PM MDTSpecial Weather StatementPUBPueblo48 min
Aug 16, 1:37 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 16, 1:38 PM MDTSpecial Weather StatementPUBBaca52 min
Aug 16, 1:51 PM MDTSpecial Weather StatementPUBTeller24 min
Aug 16, 2:07 PM MDTSpecial Weather StatementPUBEl Paso38 min
Aug 16, 2:29 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Aug 16, 2:32 PM MDTSpecial Weather StatementPUBFremont28 min
Aug 16, 2:39 PM MDTSpecial Weather StatementPUBPueblo36 min
Aug 16, 3:01 PM MDTSpecial Weather StatementPUBEl Paso29 min
Aug 16, 3:16 PM MDTSpecial Weather StatementPUBPueblo29 min
Aug 16, 3:25 PM MDTSpecial Weather StatementPUBPueblo20 min
Aug 16, 3:31 PM MDTSpecial Weather StatementPUBEl Paso29 min
Aug 16, 3:40 PM MDTSpecial Weather StatementPUBHuerfano50 min
Aug 16, 4:07 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 16, 4:31 PM MDTSpecial Weather StatementPUBHuerfano29 min
Aug 16, 4:34 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano2 hr
Aug 16, 4:51 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa24 min
Aug 16, 5:05 PM MDTSpecial Weather StatementPUBHuerfano25 min
Aug 16, 5:14 PM MDTSpecial Weather StatementPUBPueblo31 min
Aug 16, 5:14 PM MDTSevere Thunderstorm WarningPUBCrowley31 min
Aug 16, 5:33 PM MDTSpecial Weather StatementPUBLas Animas27 min

Nearby

Flash Flood Warnings in Colorado, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.